# SDR HNAA2016052400148

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 39,193 hours, 35,924 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LEVELING OUT FROM DESCENT WHEN THRUST LEVER ADVANCED, SMOKE ODOR COMING FROM VENTS. POSSIBLE ELECTRICAL SMOKE ODOR FOR 1-2 MINUTES.  INSPECTED ACFT.  GROUND POWER RAN ACFT IN TAKEOFF AND CRUISE CONDITIONS FOR SEVERAL MINUTES.  OPS CK GOOD NO DEFECTS NOTED, NO ODOR NOTED, OK FOR SERVICE AT THIS TIME.
